Alert archive / California / Winter Storm Warnings in 2024
Winter Storm Warning 12, NWS Eureka, CA
NWS Eureka, CA issued this winter storm warning at Dec 12, 2024, 11:52 AM PST. It took effect at Dec 13, 2024, 8:00 AM PST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2024, 11:52 AM PST (19:52 UTC)
- In effect from
- Dec 13, 2024, 8:00 AM PST
- Expired
- Dec 14, 2024, 1:21 PM PST
- In force
- 29 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
126 WWUS46 KEKA 121952 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 1152 AM PST Thu Dec 12 2024 CAZ107-130400- /O.UPG.KEKA.WS.A.0012.241213T1200Z-241215T0000Z/ /O.NEW.KEKA.WS.W.0012.241214T0100Z-241215T0000Z/ Northern Trinity- Including Hwy 3-Scott Mountain and Hwy 299-Buckhorn Summit 1152 AM PST Thu Dec 12 2024 ...WINTER STORM WARNING IN EFFECT FROM 5 PM FRIDAY TO 4 PM PST SATURDAY FOR LOCATIONS ABOVE 3000 FEET... * WHAT...Heavy snow above 3000 feet. Total accumulation of 10 to 23 inches around Scott Mountain Pass. Total accumulation of up to 1 foot down to 3000 feet. Gusty winds up to 35 mph. * WHERE...Northern Trinity county above 3000 feet. * WHEN...From 5 PM Friday to 4 PM PST Saturday. * IMPACTS...Travel could be very difficult to impossible. Tire chains may be necessary if travelling through mountain passes. * ADDITIONAL DETAILS...This is expected to impact numerous locations along highway 3 as well Buckhorn Summit on highway 299. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. Be prepared for slippery roads. Slow down and use caution while driving. Monitor the latest forecasts for updates on this situation. Persons should consider delaying all travel. If travel is absolutely necessary, drive with extreme caution. Consider taking a winter storm kit along with you, including such items as tire chains, booster cables, flashlight, shovel, blankets and extra clothing. Also take water, a first aid kit, and anything else that would help you survive in case you become stranded. && $$ CAZ108-130400- /O.CON.KEKA.WW.Y.0022.241213T1200Z-241214T0400Z/ Southern Trinity- Including Hwy 3-Hayfork Summit 1152 AM PST Thu Dec 12 2024 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 PM PST FRIDAY FOR LOCATIONS ABOVE 3500 FEET... * WHAT...Wet snow expected for locations above 3500 feet. Total snow accumulations between 2 and 5 inches. Winds gusting as high as 45 mph. * WHERE...Southern Trinity including the summits on highway 36 and highway 3. * WHEN...From 4 AM to 8 PM PST Friday. * IMPACTS...Travel could be very difficult. Gusty winds could bring down tree branches. * ADDITIONAL DETAILS...Snow levels are expected to start out around 3500 feet and are expected to rise above 4500 feet by the evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka ZVS
7 follow-up statements
724 WWUS46 KEKA 122159 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 159 PM PST Thu Dec 12 2024 CAZ107-130600- /O.EXT.KEKA.WS.W.0012.241213T1600Z-241215T0000Z/ Northern Trinity- Including Hwy 3-Scott Mountain and Hwy 299-Buckhorn Summit 159 PM PST Thu Dec 12 2024 ...WINTER STORM WARNING NOW IN EFFECT FROM 8 AM FRIDAY TO 4 PM PST SATURDAY FOR LOCATIONS ABOVE 3000 FEET... * WHAT...Heavy snow above 3000 feet. Total accumulation of 10 to 23 inches around Scott Mountain Pass. Total accumulation of up to 1 foot down to 3000 feet. Wind gusting as high 45 mph. * WHERE...Northern Trinity county above 3000 feet. * WHEN...From 8 AM Friday to 4 PM PST Saturday. * IMPACTS...Travel could be very difficult to impossible. Tire chains may be necessary if travelling through mountain passes. Gusty winds could bring down tree branches. * ADDITIONAL DETAILS...This is expected to impact numerous locations along highway 3 as well Buckhorn Summit on highway 299. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. Be prepared for slippery roads. Slow down and use caution while driving. Monitor the latest forecasts for updates on this situation. Persons should consider delaying all travel. If travel is absolutely necessary, drive with extreme caution. Consider taking a winter storm kit along with you, including such items as tire chains, booster cables, flashlight, shovel, blankets and extra clothing. Also take water, a first aid kit, and anything else that would help you survive in case you become stranded. && $$ CAZ108-130600- /O.CON.KEKA.WW.Y.0022.241213T1200Z-241214T0400Z/ Southern Trinity- Including Hwy 3-Hayfork Summit 159 PM PST Thu Dec 12 2024 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 PM PST FRIDAY FOR LOCATIONS ABOVE 3500 FEET... * WHAT...Wet snow expected for locations above 3500 feet. Total snow accumulations between 2 and 6 inches. Winds gusting as high as 45 mph. * WHERE...Southern Trinity including the summits on highway 36 and highway 3. * WHEN...From 4 AM to 8 PM PST Friday. * IMPACTS...Travel could be very difficult. Gusty winds could bring down tree branches. * ADDITIONAL DETAILS...Snow levels are expected to start out around 3500 feet and are expected to rise above 4500 feet by the evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka ZVS
433 WWUS46 KEKA 130401 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 801 PM PST Thu Dec 12 2024 CAZ107-131215- /O.CON.KEKA.WS.W.0012.241213T1600Z-241215T0000Z/ Northern Trinity- 801 PM PST Thu Dec 12 2024 ...WINTER STORM WARNING NOW IN EFFECT FROM 8 AM FRIDAY TO 4 PM PST SATURDAY... * WHAT...Heavy snow expected. Total snow accumulations of up to 35 inches. Winds gusting as high as 50 mph. * WHERE...Northern Trinity County. * WHEN...From 8 AM Friday to 4 PM PST Saturday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the evening commute. Gusty winds could bring down tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$ CAZ108-131215- /O.CON.KEKA.WW.Y.0022.241213T1200Z-241214T0400Z/ Southern Trinity- 801 PM PST Thu Dec 12 2024 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 PM PST FRIDAY... * WHAT...Wet snow expected. Total snow accumulations of up to 7 inches. Winds gusting as high as 45 mph. * WHERE...Southern Trinity County. * WHEN...From 4 AM to 8 PM PST Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$
393 WWUS46 KEKA 131211 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 411 AM PST Fri Dec 13 2024 CAZ107-132015- /O.CON.KEKA.WS.W.0012.241213T1600Z-241215T0000Z/ Northern Trinity- Including Weaverville, Big Bar, Hwy 3-Scott Mountain, Hwy 299-Buckhorn Summit, Trinity Center, and Hwy 299-Oregon Mountain 411 AM PST Fri Dec 13 2024 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PST SATURDAY FOR LOCATIONS ABOVE 3000 FEET... * WHAT...Heavy snow above 3000 feet. Total accumulation of 10 to 23 inches around Scott Mountain Pass. Total accumulation of up to 1 foot down to 3000 feet. Wind gusting as high 45 mph. * WHERE...Northern Trinity county above 3000 feet. * WHEN...From 8 AM this morning to 4 PM PST Saturday. * IMPACTS...Travel could be very difficult to impossible. Tire chains may be necessary if travelling through mountain passes. * ADDITIONAL DETAILS...This is expected to impact numerous locations along highway 3 as well Buckhorn Summit on highway 299. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. Be prepared for slippery roads. Slow down and use caution while driving. Monitor the latest forecasts for updates on this situation. Persons should consider delaying all travel. If travel is absolutely necessary, drive with extreme caution. Consider taking a winter storm kit along with you, including such items as tire chains, booster cables, flashlight, shovel, blankets and extra clothing. Also take water, a first aid kit, and anything else that would help you survive in case you become stranded. && $$ CAZ108-132015- /O.CON.KEKA.WW.Y.0022.000000T0000Z-241214T0400Z/ Southern Trinity- Including Ruth, Hwy 3-Hayfork Summit, Hyampom, Hwy 36-South Fork Mountain, Hayfork, and Forest Glen 411 AM PST Fri Dec 13 2024 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR LOCATIONS ABOVE 3500 FEET... * WHAT...Wet snow expected for locations above 3500 feet. Total snow accumulations between 2 and 6 inches. Winds gusting as high as 45 mph. * WHERE...Southern Trinity including the summits on highway 36 and highway 3. * WHEN...Until 8 PM PST this evening. * IMPACTS...Plan on slippery road conditions. Gusty winds could bring down tree branches. * ADDITIONAL DETAILS...Snow levels are expected to start out around 3500 feet and are expected to rise above 4500 feet by the evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka MH
259 WWUS46 KEKA 131955 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 1155 AM PST Fri Dec 13 2024 CAZ107-140600- /O.CON.KEKA.WS.W.0012.000000T0000Z-241215T0000Z/ Northern Trinity- Including Trinity Center, Hwy 299-Buckhorn Summit, Hwy 3-Scott Mountain, Weaverville, Hwy 299-Oregon Mountain, and Big Bar 1155 AM PST Fri Dec 13 2024 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY FOR LOCATIONS ABOVE 3000 FEET... * WHAT...Heavy snow above 3000 feet. Total accumulation of 10 to 23 inches around Scott Mountain Pass. Total accumulation of up to 1 foot down to 3000 feet. Wind gusting as high 45 mph. * WHERE...Northern Trinity county above 3000 feet. * WHEN...Until 4 PM PST Saturday. * IMPACTS...Travel could be very difficult to impossible. Tire chains may be necessary if travelling through mountain passes. * ADDITIONAL DETAILS...This is expected to impact numerous locations along highway 3 as well Buckhorn Summit on highway 299. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. Be prepared for slippery roads. Slow down and use caution while driving. Monitor the latest forecasts for updates on this situation. Persons should consider delaying all travel. If travel is absolutely necessary, drive with extreme caution. Consider taking a winter storm kit along with you, including such items as tire chains, booster cables, flashlight, shovel, blankets and extra clothing. Also take water, a first aid kit, and anything else that would help you survive in case you become stranded. && $$ CAZ108-140400- /O.CON.KEKA.WW.Y.0022.000000T0000Z-241214T0400Z/ Southern Trinity- Including Ruth, Hayfork, Forest Glen, Hwy 3-Hayfork Summit, Hyampom, and Hwy 36-South Fork Mountain 1155 AM PST Fri Dec 13 2024 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR LOCATIONS ABOVE 3500 FEET... * WHAT...Wet snow expected for locations above 3500 feet. Total snow accumulations between 2 and 6 inches. Winds gusting as high as 45 mph. * WHERE...Southern Trinity including the summits on highway 36 and highway 3. * WHEN...Until 8 PM PST this evening. * IMPACTS...Plan on slippery road conditions. Gusty winds could bring down tree branches. * ADDITIONAL DETAILS...Snow levels are expected to start out around 3500 feet and are expected to rise above 4500 feet by the evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka DB
719 WWUS46 KEKA 140348 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 748 PM PST Fri Dec 13 2024 CAZ108-140500- /O.EXP.KEKA.WW.Y.0022.000000T0000Z-241214T0400Z/ Southern Trinity- Including Hwy 3-Hayfork Summit, Forest Glen, Hyampom, Ruth, Hayfork, and Hwy 36-South Fork Mountain 748 PM PST Fri Dec 13 2024 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING... The threat has ended. $$ CAZ107-141200- /O.CON.KEKA.WS.W.0012.000000T0000Z-241215T0000Z/ Northern Trinity- Including Hwy 3-Scott Mountain, Hwy 299-Oregon Mountain, Big Bar, Trinity Center, Weaverville, and Hwy 299-Buckhorn Summit 748 PM PST Fri Dec 13 2024 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY FOR LOCATIONS ABOVE 3000 FEET... * WHAT...Heavy snow above 3000 feet. Total accumulation of 10 to 23 inches around Scott Mountain Pass. Total accumulation of up to 1 foot down to 3000 feet. * WHERE...Northern Trinity county above 3000 feet. * WHEN...Until 4 PM PST Saturday. * IMPACTS...Travel could be very difficult. * ADDITIONAL DETAILS...This is expected to impact numerous locations along highway 3 as well Buckhorn Summit on highway 299. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. Be prepared for slippery roads. Slow down and use caution while driving. Monitor the latest forecasts for updates on this situation. Persons should consider delaying all travel. If travel is absolutely necessary, drive with extreme caution. Consider taking a winter storm kit along with you, including such items as tire chains, booster cables, flashlight, shovel, blankets and extra clothing. Also take water, a first aid kit, and anything else that would help you survive in case you become stranded. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka ZVS
678 WWUS46 KEKA 141007 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 207 AM PST Sat Dec 14 2024 CAZ107-150000- /O.CON.KEKA.WS.W.0012.000000T0000Z-241215T0000Z/ Northern Trinity- Including Big Bar, Hwy 3-Scott Mountain, Weaverville, Hwy 299-Buckhorn Summit, Trinity Center, and Hwy 299-Oregon Mountain 207 AM PST Sat Dec 14 2024 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR LOCATIONS ABOVE 3000 FEET... * WHAT...Heavy snow for locations above 3000 feet. Additional snow accumulations of 4 to 8 inches around Scott Mountain Pass. Higher amounts on high peaks. * WHERE...Northern Trinity above 3000 feet in elevation. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Plan on slippery road conditions. Chains may be need when driving through mountain passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JHW
927 WWUS46 KEKA 142121 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 121 PM PST Sat Dec 14 2024 CAZ107-142230- /O.CAN.KEKA.WS.W.0012.000000T0000Z-241215T0000Z/ Northern Trinity- Including Big Bar, Trinity Center, Hwy 3-Scott Mountain, Hwy 299-Buckhorn Summit, Hwy 299-Oregon Mountain, and Weaverville 121 PM PST Sat Dec 14 2024 ...WINTER STORM WARNING IS CANCELLED... The threat has ended. $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka DB
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this winter storm warning went out at Dec 12, 4:46 AM PST, 7 hours 6 minutes earlier.
Area forecast discussion, Dec 12, 4:46 AM PST, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
446 AM PST Thu Dec 12 2024
.SYNOPSIS...Showers will continue across the area today. The
heavier showers will be in interior Humboldt and Mendocino counties.
Rain is expected to taper off this afternoon. More rain is expected
late tonight through Saturday afternoon. Snow above 3000 to 4000 feet
is expected in Trinity county. Snow levels are expected to be higher
elsewhere. Strong southerly winds are expected on Friday as well.
Sunday is expected to be dry with another round of rain on Monday.
Drier weather is possible Tuesday and Wednesday.
&&
.DISCUSSION...A strong upper level low is dropping south towards
the area this morning. It is starting to weaken and move more
easterly near the Or/Cal border. A area of rain and snow is
moving across the area as of 3am, but this will mainly push out of
the area by sunrise. The winter weather advisory for Trinity
county may need to be cancelled before 10am. The surface low is
gradually filling and is also expected to move onshore near the
border. This system will bring strong winds to the waters today,
but not too much wind is expected to make it on land. This could
change and will need to be watched. On the backside of this low a
strong upper level jet is expected to enhance an area of showers
later this morning and into the afternoon. The focus of these
showers is expected to be in Mendocino and Lake county with
lighter showers farther north this afternoon. Snow levels are
expected to be around 4000 to 4500 feet with these showers. This
could bring some snow to the higher elevations of Mendocino and
Humboldt counties. This evening this rain is expected to come to
an end.
The break is expected to be short lived with the warm front ahead
of the next system bringing light rain to the area after midnight
Friday morning. Moderate rain is expected through the day on
Friday with 6-hourly amounts generally around a half inch and
local amounts up to an inch. Southerly winds are expected to
increase through the day. Gusts of 40 to 50 mph are possible over
the higher terrain. This may need a wind advisory, but at this
point it looks like it will be borderline.
Friday evening and overnight the heavier rain is expected. The
heaviest rain is currently expected to be from 10pm to 4am in
most areas. Many areas are expected to see 1 to 2 inches in this
time frame. This rain is expected to continue through Saturday
afternoon. The ensembles are in good agreement now on high IVT
values, over 750 kg/m/s aimed at southern Humboldt, Mendocino, and
Lake counties. So have issued a flood watch for small stream
flooding. Added coastal Humboldt county as well. The high tides
are expected to exacerbate the small stream flooding Saturday
morning. It is possible some of the rainfall amounts for the
Humboldt coast are overdone if there is more downsloping than
expected. Another challenge to this forecast is the snow. Friday
morning it looks like the snow levels across the area will be
around 3500 to 4000 feet. Several inches of snow is possible at
this elevations before the snow levels rise later in the morning.
This will mainly avoid highway passes aside from highway 3 and 36
in Trinity county. Friday afternoon and overnight warmer air moves
in along with heavier precip rates. This will raise snow levels
in most areas, but may keep them around 3000 feet in northern
Trinity county. So have added a winter weather advisory for
southern Trinity county for the period of lower snow levels. The
winter storms watch remains on track for northern Trinity county,
the main question remaining is how low snow levels will stay
Friday night and Saturday morning.
Rain is expected to come to an end fairly quickly Saturday night
and dry weather is expected on Sunday. There will likely be quite
a bit of valley fog in the morning. Monday another weather system.
Current rainfall amounts are expected to range from a half inch to
1.5 inches. Tuesday there may be a few lingering showers in the
morning, but generally dry weather is expected Tuesday and
Wednesday. MKK
&&
.AVIATION...Southerly winds with multiple cloud layers are present
at all terminals as of this morning. Lingering showers are expected
to cross over runways through the morning before drying out this
afternoon. Winds are forecast to remain gusty along the coastal
terminals today due to a low-level jet sweeping over the area. Late
tonight another pulse of rain is expected with cloud ceilings around
3kft AGL. Brief period of MVFR conditions are expected late tonight
into tomorrow morning due to rain degrading visibility's and
cloud ceilings dropping.
&&
.MARINE...Winds today should build through the morning with Gale
force gusts from the NW following in the wake of the passing cold
front. A "Sting Jet" due to descending air and wind is forecast to
make its way from the outer waters towards the southern inners
boosting wind speeds through the day. Lighter winds are expected
overnight tonight before another round of strong gale force
southerlies enter the waters on Friday morning. Moderate winds
(<20kts) are expected over the weekend before a third frontal passage
and wind speed increase on Monday.
Wind waves will respond quickly to these gales over the waters
creating steep, hazardous conditions. The current NW Swell is
expected to remain steady through the day before boosting back up on
Friday to sea heights near 20ft. The combination of the NW swell and
steep southerly wind waves will create a chaotic sea state as we
enter the weekend. Due to the multiple cold fronts approaching our
waters, it seems that seas will have a hard time settling down until
late next week at the earliest.
&&
.COASTAL FLOODING...High astronomical tides start today with a
high tide of 8.1 feet and continue to build through Saturday
reaching 8.7 feet. Storm surge models now show the north spit
tide gauge reaching right around 9.0 feet this morning. At the
high tide yesterday evening the water levels were 1 foot over
astronomical tides which would put todays water levels around 9.1
feet. Such heights will generate minor flooding in low lying areas
of Humboldt Bay, on beaches, and around King Salmon. Friday
morning the astronomical tides are 8.4 feet. There will be a brief
period of northwest winds which may lower the surge, but southerly
winds Thursday night and this will help increase the surge again.
Current estimates are that it will be around 1 foot again. This
would increase the flooding potential with water levels around 9.4
feet. Southerly winds will persist through Saturday morning
likely creating an even larger surge. This will arrive on top of
an 8.7 foot tide and could make water levels approach 10 feet at
the North Spit. This level would bring widespread flooding around
Humbodlt Bay especially with the heavy rain during the same time
frame. The greatest risk of coastal flooding will be high tide
Saturday morning. King Tide alone will reach 8.7 feet.
Areas outside Humboldt Bay will also see high water levels as
well. Arena Cove and Crescent City are both expecting water levels
above the highest astronomical tide. This will combine with a
strong westerly swell around High Tide. Breaking waves are
currently are expected to be around 18 to 20 feet at high tide.
This will bring the potential for increased beach erosion and
waves to wash across highway 101 near Crescent City and some of
low lying areas of highway 1 on the Mendocino coast. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Coastal Flood Advisory until 11 AM PST this morning for
CAZ103.
Coastal Flood Advisory from 7 AM to 11 AM PST Friday for
CAZ103.
Flood Watch from Friday afternoon through Saturday
afternoon for CAZ103-104-106-109>115.
Winter Weather Advisory until 10 AM PST this morning for
CAZ107.
Winter Storm Watch from late tonight through Saturday
afternoon for CAZ107.
Winter Weather Advisory from 4 AM to 8 PM PST Friday for
CAZ108.
NORTHWEST CALIFORNIA COASTAL WATERS...
Coastal Flood Advisory until 11 AM PST this morning for
PZZ415.
Coastal Flood Advisory from 7 AM to 11 AM PST Friday for
PZZ415.
Small Craft Advisory until 3 PM PST Friday for PZZ450.
Small Craft Advisory until 10 AM PST this morning for
PZZ455.
Gale Warning from 10 AM this morning to 7 PM PST this
evening for PZZ455.
Gale Warning until 3 PM PST this afternoon for PZZ470-475.
Gale Watch from late tonight through Friday evening for
PZZ470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 10:14 PM PST | Coastal Flood Advisory | EKA | Humboldt | 15 hr |
| Dec 12, 1:39 AM PST | Winter Weather Advisory | EKA | Trinity | 42 hr |
| Dec 12, 3:29 AM PST | Flood Watch | EKA | Humboldt, Lake, Mendocino | 58 hr |
| Dec 12, 6:08 AM PST | Coastal Flood Advisory | EKA | Humboldt | 5 hr |
| Dec 12, 10:00 AM PST | River Flood Watch | EKA | Mendocino | 60 hr |
| Dec 12, 10:03 AM PST | River Flood Watch | EKA | Mendocino | 60 hr |
| Dec 12, 10:47 AM PST | Wind Advisory | EKA | Del Norte, Humboldt, Mendocino | 35 hr |
| Dec 12, 12:53 PM PST | Coastal Flood Warning | EKA | Humboldt | 22 hr |
| Dec 12, 12:53 PM PST | Coastal Flood Advisory | EKA | Del Norte, Mendocino | 22 hr |
| Dec 12, 1:27 PM PST | Gale Warning | EKA | 34 hr | |
| Dec 12, 1:27 PM PST | Hazardous Seas Warning | EKA | 20 hr | |
| Dec 12, 1:43 PM PST | High Surf Advisory | EKA | Del Norte, Humboldt, Mendocino | 7 hr |
Nearby
Winter Storm Warnings in California, 2024Every winter storm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.